CSpace  > 系统科学研究所
BOUNDARY FEEDBACK STABILIZATION FOR AN UNSTABLE TIME FRACTIONAL REACTION DIFFUSION EQUATION
Zhou, Hua-Cheng1,2; Guo, Bao-Zhu3,4
2018
Source PublicationSIAM JOURNAL ON CONTROL AND OPTIMIZATION
ISSN0363-0129
Volume56Issue:1Pages:75-101
AbstractIn this paper, we consider boundary feedback stabilization for unstable time fractional reaction diffusion equations. New state feedback controls with actuation on one end are designed by the backstepping method for both Dirichlet and Neumann boundary controls. By the Riesz basis approach and the fractional Lyapunov method, we prove the existence and uniqueness and the Mittag-Leffler stability for the closed-loop systems. For both cases, the observers and the observer based output feedback are designed to stabilize the systems.
Keywordtime fractional reaction diffusion equation boundary control output feedback stabilization
DOI10.1137/15M1048999
Language英语
Funding ProjectIsrael Science Foundation[800/14] ; National Natural Science Foundation of China[61273129]
WOS Research AreaAutomation & Control Systems ; Mathematics
WOS SubjectAutomation & Control Systems ; Mathematics, Applied
WOS IDWOS:000426744900004
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29798
Collection系统科学研究所
Affiliation1.Cent S Univ, Sch Math & Stat, Changsha 410075, Hunan, Peoples R China
2.Tel Aviv Univ, Sch Elect Engn, IL-69978 Ramat Aviv, Israel
3.Acad Sinica, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Shanxi Univ, Sch Math Sci, Taiyuan 030006, Shanxi, Peoples R China
Recommended Citation
GB/T 7714
Zhou, Hua-Cheng,Guo, Bao-Zhu. BOUNDARY FEEDBACK STABILIZATION FOR AN UNSTABLE TIME FRACTIONAL REACTION DIFFUSION EQUATION[J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2018,56(1):75-101.
APA Zhou, Hua-Cheng,&Guo, Bao-Zhu.(2018).BOUNDARY FEEDBACK STABILIZATION FOR AN UNSTABLE TIME FRACTIONAL REACTION DIFFUSION EQUATION.SIAM JOURNAL ON CONTROL AND OPTIMIZATION,56(1),75-101.
MLA Zhou, Hua-Cheng,et al."BOUNDARY FEEDBACK STABILIZATION FOR AN UNSTABLE TIME FRACTIONAL REACTION DIFFUSION EQUATION".SIAM JOURNAL ON CONTROL AND OPTIMIZATION 56.1(2018):75-101.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhou, Hua-Cheng]'s Articles
[Guo, Bao-Zhu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhou, Hua-Cheng]'s Articles
[Guo, Bao-Zhu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhou, Hua-Cheng]'s Articles
[Guo, Bao-Zhu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.